# SDR SWAA2025013091062

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 60,916 hours, 36,667 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FLAMES REPORTED FROM #1 ENG EXITING TAILPIPE ALL ENGINE PARAMETERS WERE NORMAL.<[01] PERFORMED FIM 71-05 TASK 811; FOUND DEBRIS IN CHIP DETECTER FWD SUMP[ AND AFT SUMP. SENT TO LAB FOR ANALYSIS. WAITING RESULTS AND INSTRUCTIONS.;[02] LAB RESULTS CAME BACK AS RESIN MATERIAL AND CARBON. REF TSR 202500807. ENGINE OK FOR CONTINUED SERVICE. REF AMM 79-00-00-200-804-F00-F7I AND 71-00-00.
